Solving financial differential equations using differentiation matrices

R. Piche, J. Kanniainen

    Research output: Chapter in Book/Report/Conference proceedingConference contributionScientificpeer-review

    Translated title of the contributionSolving financial differential equations using differentiation matrices
    Original languageEnglish
    Title of host publicationProceedings of WCE 2007, World Congress on Engineering, London, UK, 2-4 July, 2007
    Pages1016-1022
    Publication statusPublished - 2007
    Publication typeA4 Article in conference proceedings

    Publication forum classification

    • No publication forum level

    Cite this